# SDR AALA20160216001

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 9,644 hours, 3,710 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0201720003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHT, AT SEAT 24DEF, LIGHT ASSEMBLY WIRE BROKEN.  REPLACED LIGHT ASSEMBLY AT SEAT 24DEF.  OPERATIONS CHECKED NORMAL.  THE ACFT WAS NOT GNDED.
